# SDR A6WA201140357

- Difficulty date: March 30, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,676 hours, 16,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CRACKED FROM RIVET AT FRAME FS 589 & FS 605.  COMPLIED WITH REO 601R-53-61-433.
